Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Abdominal pain, white stools, shaky, lethargic. Tests done, no help. Whats wrong?

Hi, i have slight abdominal pain, white stools i cant stop shaking and i feel lethargic often i recently went to the local doctors and they did various tests and to no avail if it helps i am also exhausted all the time i am a white male and 19 years old i have absoloutly no idea what is going on and i just want to get my life back, whatever this is is getting me down and making me feel depressed as i cant sleep at night and have the pain all the while. what should i do? and what could possibly be wrong with me?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, the abdominal symptoms you mentioned could be part of irritable bowel syndrome. It is a disease related to the function of bowels. It is usually because of stress and no lab test is abnormal in this case. It is accompanied with anxiety and stress and so also with sleep problem. Ask your doctor to see that could be true for your case and about the treatments which are mostly non medications, like more vegetables and stress management. I wish you a good health.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor